# SDR SWAA2013040914592

- Difficulty date: December 12, 2012
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 58,195 hours, 47,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT WING TRAILING EDGE PANEL 5835R CRACKED IN RADIUS.  REPAIRED PANEL IAW SRM.
